

CALL FOR PARTICIPATION

The 12th Conference on IP + Optical Network (iPOP2016) Exhibition and Conference

Yokohama, Japan, June 15-17, 2016 http://www.pilab.jp/ipop2016/

Sponsored by PIL (Photonic Internet Lab) and ISOCORE, and supported by PIF (Photonic Internet Forum), Kei-han-na Consortium, and Yokohama Convention and Visitors Bureau.

iPOP2016 COMMITTEE
General Co-Chairs: Naoaki Yamanaka, Keio University, Japan
Bijan Jabbari, ISOCORE, USA
Organization Committee Co-Chairs: Hiroaki Harai, NICT, Japan
Satoru Okamoto, Keio University, Japan
Takehiro Tsuritani, KDDI R&D Labs., Japan
Technical Program Committee Co-Chairs: Wataru Imajuku, Kindai University, Japan
Takehiro Tsuritani, KDDI R&D Labs., Japan
Soroor Azhandeh, ISOCORE, USA
Exhibition Committee Co-Chairs: Takaya Miyazawa, NICT, Japan
Akihiro Nakamura, TOYO Corporation, Japan
Interop Committee Co-Chairs: Noboru Yoshikane, KDDI R&D Labs., Japan
Tatsuo Mori, NTT Communications, Japan





Bijan Jabbari, ISOCORE, USA

WELCOME REMARKS

iPOP2016, marks the 12th anniversary of this conference! This annual International event which has been sponsored by Photonic Internet Labs (PIL) and ISOCORE since its inception, takes place June 15-17, 2016, in the beautiful Hiyoshi Campus of Keio University, in Kanagawa, Japan. We are also accommodating IEEE HPSR 2016 conference independently at the same campus.

This year we are augmenting the existing central theme of the conference, optical transport networks to include topics such as SDN and NFV while still keeping the focus on reliable, manageable, flexible and cost effective carrier and/or service provider networks. The aim is to have presentations on the topics related to SDN for Carrier networks. This is very much different from the private data center networks, as high reliability, monitoring capability for their operation will be required. To emphasize, we will also have an interoperability demonstration on this topic.

The technical program committee has put together an exciting program consisting of technical sessions with emphasis on presentations on ASON (Automatically Switched Optical Network), WSON (Wavelength Switched Optical Network), PCE (Path Computation Element) and its applications, and Packet Transport over Optical. In addition, there will be technology showcases and other demonstrations in the booths.

We hope that you would be able to join us at iPOP 2016 and benefit from the presentations and technical discussions! We look forward to your participation and support to make the event a great success.

April 2016 iPOP2016 General Co-Chairs Naoaki Yamanaka, PhD Bijan Jabbari, PhD

REGISTRATION INFORMATION

The participation is **FREE**, but advance registration is required. The registration site will be available at <u>http://www.pilab.jp/ipop2016/</u>

PRELIMINARY TIMETABLE

Wednesday 15, June 2016			
13:30- iPOP/HPSR joint Plenary			
14:30	Opening address		
11.50	- Prof. Naoaki Yamanaka, HPSR/iPOP General Co-Chair, Keio		
	University, Japan		
	iPOP HPSR celebratory classic piano concert		
	Pianist Rutsuko Yamagishi		
	Break (15min)		
14:45-	Keynote (HPSR/iPOP TPC Co-chair)		
	KJ-1 Prof. Kenichi Sato, Nagoya University, Japan		
16:30	KJ-1 Fron. Kemeni Sato, Nagoya University, Japan KJ-2 Prof. Tarik Taleb, Aalto University, Finland		
	Exhibition (30min)		
1			
17:00-	iPOP Plenary (1)		
18:10	Opening Address		
	- Prof. Bijan Jabbari, iPOP General Co-Chair, ISOCORE, USA		
	iPOP Exhibition Introduction		
	- iPOP Exhibition Co-Chair		
	Local arrangement		
	- iPOP Local arrangement Co-Chair		
	Keynote		
	KI-1 Dr. Toshiyuki Kanoh, NEC, Japan		
	Exhibition (20min)		
18:30-	Reception		
	Thursday 16, June, 2016		
09:30-	Technical Session 1: Optical Resource Management		
11:10	Chair: TBD (iPOP TPC)		
11.10	T1-1 Keiichi Nakatsugawa, Fujitsu, Japan		
	T1-2 Takafumi Tanaka, NTT, Japan		
	T1-3 Akihiro Kadohara, NTT, Japan		
	T1-4 Dominique Verchere, Nokia, France		
	Break (15min)		
11:25-	Business Session (1) Chair: TBD (iPOP Exhibition Committee)		
11:23-	B-1 (Ixia)		
12:15			
	B-2 Kohei Shiomoto, NTT Network Technology Laboratories, Japan		
10.00	Break (75min)		
13:30-	iPOP Plenary (2)		
14:15	Keynote		
	KI-2 Dr. Kireeti Kompella, Juniper Networks, USA		
	Break (15min)		
14:30-	Business Session (2) Chair: TBD (iPOP Exhibition Committee)		
15:20	B-3 Allen Umeda, Spirent communications, USA		
	B-4 Hidetsugu Sugiyama, Red Hat APAC Office of Technology, Japan		
	Break (15min)		
15:35-	Poster Session / Exhibition		
17:30	P-1 Eunyoung Cho, ETRI, Korea		
	P-2 Susan Hares, Huawei, USA		
	P-3 Jinhua Zhao, Huawei, China		
	P-4 Rimma Iontel, Red Hat, USA		
	P-5 Zhangxiao Feng, Shanghai Jiao Tong University, China		
	P-6 Susan Hares, Huawei, USA		
	P-7 Uli Hitzel, Red Hat APAC, Singapore		
	r on much, neu nat Ar AC, Shigaport		

Hiyoshi Campus, Keio University, 4-1-1, Hiyoshi, Kohoku-ku, Yokohama, Kanagawa 223-8521, Japan

1 min. walk from Hiyoshi Station (Tokyu Toyoko Line, Meguro Line, or Yokohama Municipal Subway Green Line)

EXHIBITION & SHOWCASE

During the conference, Exhibition and Showcase are also held. For updated information, visit <u>http://www.pilab.jp/ipop2016/</u>

SPONSORED by







	Friday 17, June 2016	
09:30-	Technical Session 2: SDN and VNF management	
10:45	Chair: TBD (iPOP TPC)	
	T2-1 Xiaoyuan Cao, KDDI R&D Labs., Japan	
	T2-2 Kenji Fujikawa, NICT, Japan	
	T2-3 Hidetsugu Sugiyama, Red Hat, Japan	
	Break (15 min)	
11:00-	Technical Session 3: Multi-domain Orchestration	
12:15	Chair: TBD (iPOP TPC)	
	T3-1 Yoshiaki Inoue, Keio University, Japan	
	T3-2 Qiong Zhang, Fujitsu Laboratories of America, USA	
	T3-3 Jin Seek Choi, Hanyang University, Korea	
	Break (65 min)	
13:20-	Technical Session 4: Optical Network Design	
14:35	Chair: TBD (iPOP TPC)	
	T4-1 Xiaoyu Wang, University of Virginia, USA	
	T4-2 Zhicheng Sui, Huawei, China	
	T4-3 Susan Hares, Huawei, USA	
	Break (15 min)	
14:50-	Technical Session 5: Traffic Design	
16:05	Chair: TBD (iPOP TPC)	
	T5-1 Yousuke Takahashi, NTT, Japan	
	T5-2 Masayuki Tsujino, NTT, Japan	
	T5-3 Lieven Levrau, Nokia, France	
	Break (15 min)	
16:20-	Special Panel Session : Intent Based Network Management (IBNM)	
18:00	Chair: Kohei Shiomoto, NTT, Japan	
	- John Strassner , Huawei	
	- Diego Lopez , Telefonica	
	- Laurent Ciavaglia, Nokia	
18:00-	Closing	



iPOP HPSR celebratory classic piano concert Wednesday 15, June 2016 13:00 Open (ADMISSION FREE) 13:30 ~ 14:30 Pianist Rutsuko Yamagishi

